# SDR 2007UALA01321

- Difficulty date: April 27, 2007
- Submitted: May 1, 2007
- Operation: Air carrier
- Aircraft: N835UA
- Make and model: Airbus A319-131
- Aircraft serial: 1426
- Aircraft time: 21,364 hours, 8,367 cycles
- Engine: Iae V2522A5
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RTFL DUE TO A PRESSURIZATION PROBLEM.  [06-22-07]   REPLACED NR 2 BLEED AIR REGULATOR VALVE.
